MENU

You are here

Publications

Export 163 results:
Filters: First Letter Of Title is C  [Clear All Filters]
2006
Falqui G. On a Camassa-Holm type equation with two dependent variables.; 2006. Available from: http://hdl.handle.net/1963/1721
Doubrov B, Zelenko I. A Canonical Frame for Nonholonomic Rank Two Distributions of Maximal Class.; 2006. Available from: http://hdl.handle.net/1963/1712
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant nonlinear wave equations. Duke Math. J. 134 (2006) 359-419 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2161
Boscain U, Nikolaev I, Piccoli B. Classification of stable time-optimal controls on 2-manifolds. J. Math. Sci. 135 (2006) 3109-3124 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2196
Mason P, Boscain U, Chitour Y. Common Polynomial Lyapunov Functions for Linear Switched Systems. SIAM J. Control Optim. 45 (2006) 226-245 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2181
Malchiodi A. Compactness of solutions to some geometric fourth-order equations. J. Reine Angew. Math. 594 (2006) 137-174 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2126
Mahmoudi F, Malchiodi A. Concentration at manifolds of arbitrary dimension for a singularly perturbed Neumann problem. Atti Accad. Naz Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 17 (2006) 279-290 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2170
Bressan A, Yuxi Z. Conservative Solutions to a Nonlinear Variational Wave Equation. Comm. Math. Phys. 266 (2006) 471-497 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2184
Agostini A, Amelino-Camelia G, Arzano M, D'Andrea F. A cyclic integral on k-Minkowski noncommutative space-time. Int. J. Mod. Phys. A 21 (2006) 3133-3150 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2158

Pages

Sign in